Alert archive / North Carolina / River Flood Warnings in 2018
River Flood Warning 39, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Nov 13, 2018, 3:31 AM EST for Anson County, Stanly County, North Carolina. It took effect at Nov 13, 2018, 4:41 AM EST. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 13, 2018, 3:31 AM EST (08:31 UTC)
- In effect from
- Nov 13, 2018, 4:41 AM EST
- Expired
- Nov 13, 2018, 10:13 PM EST
- In force
- 18 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Anson County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 162 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rocky River NC near Norwood (NRWN7). The gauge peaked at 21.91 ft at Nov 13, 2018, 9:00 AM EST.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02126000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
030
WGUS42 KRAH 130831
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
331 AM EST Tue Nov 13 2018
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-132032-
/O.NEW.KRAH.FL.W.0039.181113T0941Z-181114T0229Z/
/NRWN7.1.ER.181113T0941Z.181113T1200Z.181113T1429Z.NO/
331 AM EST Tue Nov 13 2018
The National Weather Service in Raleigh has issued a
* Flood Warning for The Rocky River Near Norwood.
* until this evening, or until the warning is cancelled.
* At 3:01 AM Tuesday the stage was 18.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Impact...At 20.0 feet, Minor flood stage. There is significant
overflow into adjacent pasture and lowlands.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Rocky River
Norwood 20 18.9 Tue 03 AM 20.8 7.9 4.9 3.7 3.1
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$3 follow-up statements
528
WGUS82 KRAH 131412
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
912 AM EST Tue Nov 13 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-140211-
/O.EXT.KRAH.FL.W.0039.000000T0000Z-181114T0618Z/
/NRWN7.1.ER.181113T0906Z.181113T1400Z.181113T1818Z.NO/
912 AM EST Tue Nov 13 2018
The Flood Warning continues for
the Rocky River Near Norwood.
* At 9:00 AM Tuesday the stage was 21.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 20.0 feet, Minor flood stage. There is significant
overflow into adjacent pasture and lowlands.
* Impact...At 17.0 feet, The river gage site is inundated and
inaccessible.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Rocky River
Norwood 20 21.9 Tue 09 AM 8.4 5.8 5.0 3.8
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$157
WGUS82 KRAH 132052
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
352 PM EST Tue Nov 13 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
Little River At Manchester affecting Cumberland County
Tar River At Louisburg affecting Franklin County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC051-140851-
/O.CON.KRAH.FL.W.0041.000000T0000Z-000000T0000Z/
/MANN7.1.ER.181113T1043Z.181116T0000Z.000000T0000Z.NO/
352 PM EST Tue Nov 13 2018
The Flood Warning continues for
the Little River At Manchester.
* At 3:30 PM Tuesday the stage was 19.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by
Thursday evening, and then begin falling.
* Impact...At 25.0 feet, Water reaches the base of the Manchester Road
bridge and the foundation of the Starlite motel at the intersection
of Manchester Road and Bragg Blvd (Hwy 24/87).
* Impact...At 24.0 feet, Moderate flood stage. Manchester Road is
flooded.
* Impact...At 23.0 feet, Minor flooding begins on Manchester Road near
the Fort Bragg water treatment plant.
* Impact...At 18.0 feet, Flood stage. Minor flood problems begin in
Fort Bragg near the water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Little River
Manchester 18 19.5 Tue 03 PM 21.6 22.8 23.1 21.9 20.5
&&
LAT...LON 3524 7890 3522 7889 3517 7898 3516 7910
3519 7910 3521 7898
$$
NCC007-167-140822-
/O.EXT.KRAH.FL.W.0039.000000T0000Z-181114T0822Z/
/NRWN7.1.ER.181113T0906Z.181113T1400Z.181113T2022Z.NO/
352 PM EST Tue Nov 13 2018
The Flood Warning continues for
the Rocky River Near Norwood.
* At 3:16 PM Tuesday the stage was 20.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At 20.0 feet, Minor flood stage. There is significant
overflow into adjacent pasture and lowlands.
* Impact...At 17.0 feet, The river gage site is inundated and
inaccessible.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Rocky River
Norwood 20 20.1 Tue 03 PM 8.4 11.6 8.7 4.6 3.6
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$
NCC069-140851-
/O.CON.KRAH.FL.W.0043.181114T0351Z-181115T2010Z/
/LOUN7.1.ER.181114T0351Z.181114T1800Z.181115T0810Z.NO/
352 PM EST Tue Nov 13 2018
The Flood Warning continues for
the Tar River At Louisburg.
* from this evening to Thursday afternoon, or until the warning is
cancelled.
* At 2:45 PM Tuesday the stage was 16.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tonight and
continue to rise to near 21.7 feet by tomorrow early afternoon.The
river will fall below flood stage by Thursday morning.
* Impact...At 23.0 feet, Major flood stage. Homes and businesses along
Johnson Street flood.
* Impact...At 22.0 feet, Moderate flood stage. Flooding begins in
Pruitt and Shannon Villages on the east side of town.
* Impact...At 20.0 feet, Minor flood stage. Banks overflow at Main
Street. River Bend Park is flooded and storm drains are inundated
along the river.
* Impact...At 18.0 feet, Bankfull in the vicinity of Main Street.
Minor flooding begins in River Bend Park 0.1 miles upstream of Main
Street.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Tar River
Louisburg 20 16.8 Tue 03 PM 21.4 19.3 14.7 11.9 9.4
&&
LAT...LON 3616 7835 3611 7828 3595 7818 3590 7820
3606 7830 3613 7838
$$334
WGUS82 KRAH 140313
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
1013 PM EST Tue Nov 13 2018
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-140343-
/O.CAN.KRAH.FL.W.0039.000000T0000Z-181114T0822Z/
/NRWN7.1.ER.181113T0906Z.181113T1400Z.181113T2037Z.NO/
1013 PM EST Tue Nov 13 2018
The Flood Warning is cancelled for
the Rocky River Near Norwood.
* At 10:00 PM Tuesday the stage was 17.3 feet.
* Flood stage is 20.0 feet.
* The river fell below flood stage at 3:37 PM Tuesday.
* The river will continue to fall to 8.7 feet by Thursday
morning.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Rocky River
Norwood 20 17.3 Tue 10 PM 8.7 13.9 7.3 4.1
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Nov 13, 1:10 AM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Nov 13, 1:10 AM EST, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 110 AM EST Tue Nov 13 2018 .SYNOPSIS... A strong low pressure system will move southwest to northeast through the Southeast U.S. today, followed by the passage of a strong cold front tonight. Cold high pressure will return Wednesday. Another area of low pressure will approach central NC from the southwest Thursday and Thursday night. && .NEAR TERM /THROUGH TONIGHT/... As of 850 PM Monday... ...Minor flooding expected in the urban areas, along with small streams and creeks in the Triad and Triangle areas through the overnight... Rainfall has been a widespread soaking today into this evening. Most areas have now seen 1 to 2 inches as of 800 PM, with the heaviest totals in the Piedmont. Greensboro reported 1.80 through 800 PM, Raleigh 1.75, and Burlington 1.72. Stream gauges in the Greensboro area have been rising especially around Buffalo Creek, Horsepin Creek, and Ryan Creek were nearing flood stage. Urban and small stream flooding is already occurring there. Same deal with Chapel Hill with some streams reported near bankfull already. Rivers are also now rising with the Haw River at Haw River and at Bynum expected to reach minor flooding later tonight. These are areas that typically flood in a flood plain and are near streams and creeks in urban areas. The flash flood guidance has been lowering and was now in the 1.5 to 2 inch range in 6 hours. Radar and satellite data indicate plenty of rain to come, with several waves noted in the flow from Augusta GA to Columbia SC to near Greensboro. These waves will continue aid in the dynamic lift within the low to mid level SSW jet a top our ongoing CAD event. We are lucky that the instability is NIL due to the cool stable pool over all of our region, even in the SE Coastal Plain. With the coastal front likely stalling very near the coast or possibly just inland, the very heavy rain with convection is not expected in our region, except for a possible brief elevated storm or two around Fayetteville and Goldsboro may enhance hourly rates later tonight. Widespread flash flooding is not expected at this time due to the stratiform rain event - up to 0.25 to 0.33 of an inch per hour in the heavier frontal bands. With additional rains of 1 to locally 2 inches still to fall, there will still be lots of runoff, just not as it would be in convective rains in excess of an inch or more per hour. Models are also suggesting the rainfall will be heaviest through 400 am in the NW before the banding of heavier rains shift more east of the Triad into central and eastern parts of NC through 700 or 800 am. With the CAD in place, lows will remain nearly steady in the upper 30s and 40s in the Piedmont. Temperatures in the Coastal Plain should rise into the 50s to near 60 as the coastal front nears. Temperatures will fall again on Tuesday in the SE as the front gets pushes back offshore as the low pressure passes by. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As of 330 PM Monday... Anomalously high PWs will hold over our area early Tue, before being shunted to the SE and S late Tue into Tue night. The southern portion of the mid level trough will close off over NE TX while the northern portion remains progressive over SE Canada. While the mid level flow will veer slightly in response, we'll still keep a steady stream of mid and high level moisture over the state. In the low levels, both the low level jet and the surface low that forms along the E NC front will both track quickly up the Mid Atlantic and Northeast coast early Tue, allowing the front to ease eastward during the day. The surface high attempting to build in from the W will be initially hindered by the higher terrain, such that we'll be left with abundant low level moisture and weak low level flow that will serve to keep clouds locked in for much of the day. While forcing for ascent won't be as strong or deep as today, the presence of the upper jet from OH NE through the Maritimes will keep at least weak upper divergence over our area, necessitating a continuation of high pops Tue, trending down NW to SE Tue night as the front settles just to our SE. Expect chilly highs from the lower 50s to lower 60s. Lows from the mid 30s to lower 40s with partial clearing possible in the far NW late. -GIH && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 305 PM Monday... Wednesday we will get a little break from the heavy precipitation as a surface high pressure moves across the Ohio Valley and into the mid-Atlantic states. Most of the area should remain dry, especially north of US-64 but the GFS never does clear out precipitation across the southern areas. That being said both the NAM and ECMWF do in fact clear the state so will only carry slight chance across the south. Cold air advection around the front of the high will bring northerly flow and high temperatures only topping out in the mid 40s. By Thursday morning both the GFS and the ECMWF bring the surface high into northern New England and introduce precipitation across central during the early morning hours. With the high not able to filter enough cold air in from the north in time, temperatures in the Triad and the VA border counties should stay slightly above freezing and keep precipitation all liquid with the exception of a few inconsequential sleet pellets. One thing to keep an eye on however is that the NAM becomes a bit of an outlier by Thursday morning in a key way as it is further south with the surface high across the mid-Atlantic which keeps precipitation out of the area till after 12z Thursday but as a consequence, filter colder air into the Triad and NW Piedmont. Looking at forecast soundings, this would present an opportunity for a couple hours of freezing rain in the Triad. With antecedent temperatures well above freezing, it is likely that even in this scenario, any ice accrual would be very minimal but it is worth keeping an eye on over the next couple of model cycles to see if it falls more in line with the GFS and the ECMWF. For the forecast, have kept temperatures slightly above freezing and all precipitation liquid at this time. Rain will continue through the day on Thursday and into Thursday night before clearing out before 12z on Friday. Rainfall amounts looks to be slightly lower than the early week system and so have a storm total QPF of between 1.5 and 2 inches at this time which should put us somewhere between 4-5 inches for the week. Will need to keep an eye on how much rain we get in our river basins to identify any potential for river flooding later in the weekend as water works its way downstream. Low temps should be in the mid 30s but if the precipitation clears out quicker, the Triad could drop into the lower 30s. Clearing will commence on Friday with high pressure moving into the area which will remain in place through the weekend. Highs in the 50s with lows in the mid 30s. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... As of 110 AM Tuesday... Widespread adverse/poor aviation conditions will persist across central NC through this morning with slight improvement anticipated this afternoon into the evening hours. Wide rain will gradually taper off through 10Z, with scattered showers expected across the region after 10Z. Another batch of scattered-numerous showers will lift newd across central NC this afternoon. Ceilings are expected to remain IFR/LIFR through 14z, then lift mainly into the MVFR category this afternoon. Ceilings may briefly lift into the VFR category late this afternoon-evening before lowering back into the MVFR category. Another round of rain and persistent low ceilings will occur Wednesday through Thursday across central NC. A definitive improvement in aviation conditions with VFR parameters anticipated for Friday and Saturday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS NEAR TERM...Badgett SHORT TERM...Hartfield LONG TERM...Ellis AVIATION...WSS
Hazardous weather outlook, Nov 12, 11:23 PM EST, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1123 PM EST Mon Nov 12 2018 NCZ007>011-021>028-038>043-073>078-083>086-088-089-140430- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 1123 PM EST Mon Nov 12 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Widespread rain along with periods of heavy rain will continue over central North Carolina through tonight. Storm total rainfall amounts by early Tuesday should range between 2 and 3 inches, with locally 4 inches in the eastern Piedmont. This rainfall will lead to plenty of urban and small stream flooding, with the potential for isolated flash flooding in urban areas around the Triangle and Greensboro. In addition, some minor river flooding on the Haw, Neuse, and Tar Rivers is expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Another round of widespread rain, possibly heavy, is expected late Wednesday into Thursday. Another 1 to 2 inches of rain is expected. This may lead to additional flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 12, 11:21 PM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1121 PM EST MON NOV 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM FLASH FLOOD 3 ENE GREENSBORO 36.10N 79.78W
11/12/2018 GUILFORD NC 911 CALL CENTER
ROAD CLOSURE AT YANCEYVILLE ST AND E
CORNWALLIS DR DUE TO FLOODING.
&&
JFDLocal storm report, Nov 12, 11:54 PM EST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1154 PM EST MON NOV 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD 1 NE CARRBORO 35.92N 79.07W
11/12/2018 ORANGE NC COUNTY OFFICIAL
MULTIPLE ROADS WERE REPORTED FLOODED IN
CHAPEL HILL, INCLUDING UMSTEAD ROAD, ESTES
DRIVE, CLELAND ROAD, AND OLD MASON FARM
ROAD.
&&
BSDLocal storm report, Nov 13, 1:01 AM EST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
101 AM EST TUE NOV 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM FLASH FLOOD 3 SW MONTICELLO 36.17N 79.71W
11/12/2018 GUILFORD NC 911 CALL CENTER
ECKERSON ROAD WAS REPORTED FLOODED AT
PRIVATE DRIVE.
&&
BSDSpecial weather statement, Nov 13, 2:08 AM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Raleigh NC
208 AM EST TUE NOV 13 2018
NCZ042-078-089-130800-
Johnston NC-Sampson NC-Wayne NC-
208 AM EST TUE NOV 13 2018
...A HEAVY RAIN SHOWER WITH A RUMBLE OF THUNDER WILL AFFECT
WAYNE...NORTHEASTERN SAMPSON AND SOUTHEASTERN JOHNSTON COUNTIES
UNTIL 300 AM EST...
At 206 AM EST, Doppler radar was tracking a heavy rain shower 13
miles north of Clinton, moving northeast at 45 mph.
Wind gusts up to 40 mph will be possible with this heavy shower.
Locations impacted include...
Goldsboro, Fremont, Walnut Creek, Pikeville, Newton Grove, Eureka,
Hobbton, Mar-Mac, Brogden and Nahunta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3534 7782 3520 7815 3519 7816 3518 7816
3506 7843 3521 7855 3559 7792 3559 7782
3553 7782 3543 7783 3541 7781 3539 7780
TIME...MOT...LOC 0706Z 236DEG 40KT 3518 7842
WSSSpecial weather statement, Nov 13, 2:32 AM EST, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
232 AM EST TUE NOV 13 2018
NCZ078-130800-
Wayne NC-
232 AM EST TUE NOV 13 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE COUNTY UNTIL
300 AM EST...
At 232 AM EST, Doppler radar was tracking a strong thunderstorm over
Mount Olive, moving northeast at 45 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Seven Springs, Brogden, Cliffs
Of The Neuse State Park and Elroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3536 7782 3532 7783 3518 7783 3516 7788
3515 7789 3517 7793 3516 7797 3518 7799
3519 7802 3519 7804 3518 7807 3518 7811
3523 7815 3543 7783 3541 7781 3538 7780
TIME...MOT...LOC 0732Z 236DEG 39KT 3520 7802
WSSLocal storm report, Nov 13, 2:59 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
259 AM EST TUE NOV 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM FLASH FLOOD 2 WNW PURNELL 36.03N 78.60W
11/13/2018 WAKE NC LAW ENFORCEMENT
FLASH FLOODING IS CAUSING THE NEW LIGHT
CREEK TO OVERFLOW A BRIDGE ON MANGUM DAIRY
ROAD. THE ROAD IS IMPASSABLE.
&&
KCThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 7:11 PM EST | Areal Flood Advisory | RAH | Guilford | 6 hr |
| Nov 12, 8:37 PM EST | Flash Flood Warning | RAH | Guilford | 6 hr |
| Nov 12, 8:49 PM EST | Flash Flood Warning | RAH | Durham, Orange | 8 hr |
| Nov 12, 9:47 PM EST | River Flood Warning | RAH | Alamance | 37 hr |
| Nov 12, 9:47 PM EST | River Flood Warning | RAH | Chatham | 45 hr |
| Nov 12, 9:54 PM EST | Areal Flood Advisory | RAH | Wake | 9 hr |
| Nov 12, 10:07 PM EST | Areal Flood Advisory | RAH | Alamance, Durham, Orange, Person | 9 hr |
| Nov 12, 11:21 PM EST | Areal Flood Advisory | RAH | Anson, Chatham, Harnett, Hoke, Lee, Montgomery and 5 more | 3 hr |
| Nov 12, 11:27 PM EST | Flash Flood Warning | RAH | Chatham, Lee, Wake | 6 hr |
| Nov 12, 11:59 PM EST | Areal Flood Advisory | RAH | Franklin, Granville, Halifax, Nash, Vance, Warren | 6 hr |
| Nov 13, 12:08 AM EST | Areal Flood Advisory | RAH | Cumberland, Harnett, Hoke, Johnston, Sampson, Scotland | 3 hr |
| Nov 13, 12:15 AM EST | River Flood Warning | RAH | Chatham, Lee | 4 days |
| Nov 13, 2:08 AM EST | Special Weather Statement | RAH | Wayne | 52 min |
| Nov 13, 2:12 AM EST | Areal Flood Advisory | RAH | Moore, Randolph | 6 hr |
| Nov 13, 2:18 AM EST | Areal Flood Advisory | RAH | Davidson | 6 hr |
| Nov 13, 2:32 AM EST | Special Weather Statement | RAH | Wayne | 28 min |
| Nov 13, 2:52 AM EST | River Flood Warning | RAH | Johnston | 41 hr |
| Nov 13, 4:24 AM EST | River Flood Warning | RAH | Harnett | 30 hr |
| Nov 13, 4:35 AM EST | River Flood Warning | RAH | Cumberland | 5 days |
| Nov 13, 4:39 AM EST | River Flood Warning | RAH | Johnston | 4 days |
| Nov 13, 4:48 AM EST | Areal Flood Warning | RAH | Durham | 6 hr |
| Nov 13, 6:34 AM EST | Areal Flood Warning | RAH | Chatham, Wake | 6 hr |
| Nov 13, 7:54 AM EST | Areal Flood Warning | RAH | Person | 6 hr |
| Nov 13, 8:57 AM EST | River Flood Warning | RAH | Franklin | 53 hr |
| Nov 13, 9:00 AM EST | River Flood Warning | RAH | Wayne | 9 days |
| Nov 13, 9:02 AM EST | River Flood Warning | RAH | Cumberland | 5 days |
Nearby
River Flood Warnings in North Carolina, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.